# SDR SWIA201230788

- Difficulty date: May 23, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N216AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 28,595 hours, 20,574 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OVER SERVICE DOOR DOES NOT ILLUMINATE WHEN TESTING EMERGENCY LIGHTS.  (FLT 3459)  CONNECTED WIRE AT SPLICE IN REFERENCE TO AMM.
